Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sudden fast heart beats, lightheadedness, dizziness, sweating, short of breath, tingling in arms, legs. Reason?

I there, i got up the other morning i was only up for 10minutes when out of no where my heart start going really fast i feel light headed dizzy i was sweating short of breath i had to get my husband to take me to the chair i had no energy i just fell to the ground i started getting tingling in my arms then my legs, it took me 15minutes or so to get my breathing back to normal and then i was fine just really tried i was up for another 20minutes then had to sit down again i ended up sleeping for two hours and have no problems since. I m not sure if i should worry about this or not ? wait to see if it happens again. Thank you Rebecca .
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You should know that there is a syndrome named "fight or flight syndrome". When we fear, adrenaline is injected into the blood stream and the said symptoms including raised heart beat, sweating etc takes place. Just after some time this will subside with the help of another hormone which is also a body produce. By this body is being prepared for fighting or running away from whatever may come.

Don't worry or anxious. This is body mechanism. Just check your Blood Pressure and vital readings to be sure.
Good luck.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor